MAUDE Adverse Event Report: ETHICON INC. MONOCRYL SUTURE 36"(90CM) 2-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MONOCRYL SUTURE 36"(90CM) 2-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Model Number Y345H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: was the needle removed from the animal during the same procedure? i¿m not sure what you mean by the needle being removed from the patient during the same procedure.The needle came off the suture while the doctor was attempting to close the linea during a canine ovariohysterectomy.Was there any animal consequence or injury? the only consequence was the additional anesthesia time while the doctor removed the suture and then re-sutured.Anesthesia and recovery were both uneventful for the patient.Procedure name and date? the procedure was a canine ovariohysterectomy, but i do not have a date.How was case completed? the empty suture packet was left for me.The suture itself was actually thrown away.A manufacturing record evaluation was performed for the finished device lot ppmeze, and no non-conformance's were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a dog underwent a ovariohysterectomy procedure on (b)(6) 2020; and a suture was used.During the procedure, the needle fell off the suture.

Brand Name
MONOCRYL SUTURE 36"(90CM) 2-0 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10315191
Report Number2210968-2020-05513
Device Sequence Number2613135
Product Code GAN
UDI-Device Identifier10705031058897
UDI-Public10705031058897
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberY345H
Device Catalogue NumberY345H
Device Lot NumberPPMEZE
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2020
Initial Report FDA Received Date07/23/2020
Patient Sequence Number1